# SDR SIMA20141117004

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 39,900 hours, 33,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R SERVICE DOOR EXTERNAL EMER LIGHT LAMP IAW  AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 SN C01608.
